# SDR ASAA2023110546042

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,501 hours, 2,950 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL, MAINT LIGHT ILLUMINATED. GROUNDED - YES. REF FIM TASK 31-65-00-810-835, FOUND BLEED FAMV R STATUS MESSAGE, MAINT LIGHT STILL ON 39042 11/05/2023VERIFIED LATCHED FAULT BLEED FAMV R MESSAGE 36-12021, ACCOMPLISHED IFIM TASK 36-12-00-810-802 B(3) PNEUMATIC ENGINE #2 TEST PASS PER TASK 36-00-00-730-801, MAINT LIGHT IS NOT ILLUMINATED, SEAMC WIL NOTIFIED.
